# SDR A6WA201644181

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,463 hours, 32,001 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Dirty
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR WILL NOT OPEN FROM OUTSIDE, OPENS NORMALLY FROM INSIDE.  CLEANED AND LUBED SERVICE DOOR OUTER HANDLE AND R & R OUTER HANDLE SPRING IAW AMM 52-41-03.  OPS CHECK GOOD.
